Hiroshima Mathematical Journal

Fibred Riemannian spaces with contact structure

Byung Hak Kim

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 18, Number 3 (1988), 493-508.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206129615

Digital Object Identifier
doi:10.32917/hmj/1206129615

Mathematical Reviews number (MathSciNet)
MR991244

Zentralblatt MATH identifier
0676.53039

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 55R05: Fiber spaces

Citation

Kim, Byung Hak. Fibred Riemannian spaces with contact structure. Hiroshima Math. J. 18 (1988), no. 3, 493--508. doi:10.32917/hmj/1206129615. https://projecteuclid.org/euclid.hmj/1206129615


Export citation

References

  • [1] D. E. Blair, Contact manifolds in Riemannian geometry, Lecture notes in Math., Springer-Verlag, 1976.
  • [2] R. H. Escobales, Jr., Riemannian submersions with totally geodesic fibres, J. Diff. Geom., 10 (1975), 253-276.
  • [3] S. Ishihara and M.Konishi, Differential geometry of fibred spaces, Publ. Study Group of Differential Geometry, vol.7, Tokyo, 1973.
  • [4] A. Morimoto, On normal almost contact structures, J. Math. Soc. Japan, 15 (1963), 420-436.
  • [5] K. Ogiue, On almost contact manifolds admitting axiom of planes or axiom of free mobility, Kodai Math. Sem. Rep., 16 (1964), 223-232.
  • [6] K. Ogiue, On fibering of almost contact manifolds, Kodai Math. Sem. Rep., 17 (1965), 53-62.
  • [7] B .O'Neill, The fundamental equations of a submersion, Michigan Math. J.,13 (1966), 459- 469.
  • [8] B. L. Reinhart, Differential geometry of foliations, Springer-Verlag, 1983.
  • [9] S. Sasaki, Almost contact manifolds, Lecture note, Tohoku University, 1965.
  • [10] S. Sasaki and Y. Hatakeyama, On differential manifolds with contact metric structure, J. Math. Soc. Japan, 14 (1962), 249-271.
  • [11] N. Steenrod, The topology of fibre bundle, Princeton Univ. Press, 1974.
  • [12] Y. Tashiro and B. H. Kim, Almost complex and almost contact structures in fibred Riemannian spaces, Hiroshima Math. J., 18 (1988), 161-188.
  • [13] K. Yano, Differential geometry on complex and almost complex spaces, Pergamon Press, 1965.
  • [14] I. Yokote, On some properties of curvatures of foliated Riemannian structures, Kodai Math. Sem. Rep., 22 (1970), 1-29.